<  Back to the Polytechnique Montréal portal

Exact methods for the asymmetric traveling salesman problem

Matteo Fischetti, Andrea Lodi and Paolo Toth

Book Section (2007)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/21981/
Editors: Gregory Gutin and Abraham P. Punnen
Publisher: Springer
DOI: 10.1007/0-306-48213-4_4
Official URL: https://doi.org/10.1007/0-306-48213-4_4
Date Deposited: 18 Apr 2023 15:16
Last Modified: 29 Sep 2023 13:58
Cite in APA 7: Fischetti, M., Lodi, A., & Toth, P. (2007). Exact methods for the asymmetric traveling salesman problem. In Gutin, G., & Punnen, A. P. (eds.), The traveling salesman problem and its variations (Vol. 12, 169-205). https://doi.org/10.1007/0-306-48213-4_4

Statistics

Dimensions

Repository Staff Only

View Item View Item